Alert archive / Illinois / River Flood Warnings in 2016
River Flood Warning 6, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 10, 2016, 8:45 AM CDT for Clay County, Richland County, Illinois. It took effect at Apr 11, 2016, 11:44 AM CDT. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2016, 8:45 AM CDT (13:45 UTC)
- In effect from
- Apr 11, 2016, 11:44 AM CDT
- Expired
- Apr 17, 2016, 8:52 AM CDT
- In force
- 6 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 20.46 ft at Apr 13, 2016, 5:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
375
WGUS43 KILX 101345
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
845 AM CDT SUN APR 10 2016
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
.Synopsis...Moderate to heavy rains with some thunderstorms will bring around
1.5 inches of rain with locally up to 2 inch amounts across the Little Wabash
river by Monday afternoon. This will cause the Little Wabash river at Clay
City to rise quickly to above flood stage by late Monday morning.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-110345-
/O.NEW.KILX.FL.W.0006.160411T1644Z-000000T0000Z/
/CLAI2.1.ER.160411T1644Z.160413T1800Z.000000T0000Z.NO/
845 AM CDT SUN APR 10 2016
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* From Monday morning until further notice.
* At 8 AM Sunday the stage was 7.8 feet.
* Flood stage is 18 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 20.3 feet by Wednesday afternoon.
* Impact...At 22 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 7.8 Sun 8 AM 14.6 20.0 20.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
0713 follow-up statements
490
WGUS83 KILX 110123
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CDT SUN APR 10 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. Rainfall from this
afternoon ranged from a half to locally one inch over extreme
southeast Illinois. Additional rainfall of one half to one inch
will be possible tonight into Monday bringing Clay City above
flood stage Monday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-111523-
/O.CON.KILX.FL.W.0006.160411T1644Z-000000T0000Z/
/CLAI2.1.ER.160411T1644Z.160413T1800Z.000000T0000Z.NO/
823 PM CDT SUN APR 10 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* From Monday morning until further notice.
* At 745 PM Sunday the stage was 8.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 20.3 feet by Wednesday afternoon.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 8.0 Sun 8 PM 14.6 20.0 20.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Smith010
WGUS83 KILX 111422
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
922 AM CDT MON APR 11 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-120422-
/O.EXT.KILX.FL.W.0006.160411T2000Z-000000T0000Z/
/CLAI2.1.ER.160411T2000Z.160414T0000Z.000000T0000Z.NO/
922 AM CDT MON APR 11 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* From this afternoon until further notice.
* At 845 AM Monday the stage was 10.9 feet.
* Flood stage is 18 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage early this afternoon and continue to
rise to near 20.5 feet by Thursday morning.
* Impact...At 22 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 10.9 Mon 9 AM 20.2 20.4 20.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
07200
WGUS83 KILX 120220
FLSILX
sMDDDDD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
920 PM CDT MON APR 11 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-121620-
/O.CON.KILX.FL.W.0006.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.160411T2122Z.160414T0000Z.000000T0000Z.NO/
920 PM CDT MON APR 11 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until further notice.
* At 845 PM Monday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.2 feet by
Thursday evening then begin falling.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 18.7 Mon 9 PM 19.6 20.0 20.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Smith933
WGUS83 KILX 121402
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
902 AM CDT TUE APR 12 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.River levels are expected to rise about another half foot near Clay
City, before cresting Thursday morning. The river will then remain
above flood stage well into the weekend.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-130402-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160417T1520Z/
/CLAI2.1.ER.160411T2122Z.160414T0600Z.160417T0920Z.NO/
902 AM CDT TUE APR 12 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday morning.
* At 845 AM Tuesday the stage was 19.7 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 20.2 feet by
Thursday morning. The river will fall below flood stage early
Sunday morning.
* Impact...At 18.5 feet, Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 19.7 Tue 9 AM 20.0 20.2 20.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart422
WGUS83 KILX 130203
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CDT TUE APR 12 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-131603-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160417T1410Z/
/CLAI2.1.ER.160411T2122Z.160413T1200Z.160417T0810Z.NO/
903 PM CDT TUE APR 12 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday morning.
* At 845 PM Tuesday the stage was 20.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by
tomorrow morning. The river will fall below flood stage early
Sunday morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 20.3 Tue 9 PM 20.5 20.4 20.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$535
WGUS83 KILX 131334
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
834 AM CDT WED APR 13 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.River levels near Clay City will be fairly steady over the next
few days, but may drift upward a bit through Thursday. Flooding
is expected to subside late this weekend.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-140334-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160417T2315Z/
/CLAI2.1.ER.160411T2122Z.160414T0600Z.160417T1715Z.NO/
834 AM CDT WED APR 13 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday evening.
* At 745 AM Wednesday the stage was 20.5 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 20.7 feet by
early tomorrow morning. The river will fall below flood stage
Sunday afternoon.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 20.5 Wed 8 AM 20.7 20.5 20.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart068
WGUS83 KILX 140051
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
751 PM CDT WED APR 13 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-141451-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160417T2024Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T1424Z.NO/
751 PM CDT WED APR 13 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday afternoon.
* At 745 PM Wednesday the stage was 20.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 20.2 Wed 8 PM 20.1 20.0 19.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$552
WGUS83 KILX 141338
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CDT THU APR 14 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-150338-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160417T2315Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T1715Z.NO/
838 AM CDT THU APR 14 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday evening.
* At 745 AM Thursday the stage was 20.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.1 feet by
early tomorrow morning. The river will fall below flood stage
Sunday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 20.0 Thu 8 AM 20.1 19.8 18.7
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Smith390
WGUS83 KILX 150113
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
813 PM CDT THU APR 14 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-151513-
/O.CON.KILX.FL.W.0006.000000T0000Z-160417T2315Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T1715Z.NO/
813 PM CDT THU APR 14 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday evening.
* At 745 PM Thursday the stage was 20.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 20.1 Thu 8 PM 20.1 19.9 18.7
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$141
WGUS83 KILX 151347
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
847 AM CDT FRI APR 15 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-160347-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160418T0045Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T1845Z.NO/
847 AM CDT FRI APR 15 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday evening.
* At 745 AM Friday the stage was 20.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near its crest now. The river will fall
below flood stage Sunday afternoon.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 20.4 Fri 8 AM 20.1 18.8 15.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$601
WGUS83 KILX 161331
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
831 AM CDT SAT APR 16 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.River levels will creep downward through midday, before beginning a
more substantial falling trend. Flooding near Clay City is expected
to subside by late Sunday afternoon.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-170331-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160418T0345Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T2145Z.NO/
831 AM CDT SAT APR 16 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday evening.
* At 745 AM Saturday the stage was 20.2 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 20.2 Sat 8 AM 19.1 15.8 13.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart386
WGUS83 KILX 170144
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT SAT APR 16 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-171544-
/O.CON.KILX.FL.W.0006.000000T0000Z-160418T0345Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T2145Z.NO/
844 PM CDT SAT APR 16 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday evening.
* At 745 PM Saturday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.7 Sat 8 PM 19.1 15.8 13.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Auten001
WGUS83 KILX 171352
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
852 AM CDT SUN APR 17 2016
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-171422-
/O.CAN.KILX.FL.W.0006.000000T0000Z-160418T0345Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T1327Z.NO/
852 AM CDT SUN APR 17 2016
The Flood Warning is cancelled for
The Little Wabash River near Clay City.
* At 845 AM Sunday the stage was 17.9 feet.
* Flood stage is 18 feet.
* Fell below flood stage at 827 AM Sunday.
* Forecast...The river will continue to fall to 15.5 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 17.9 Sun 9 AM 15.5 13.6 12.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
GeelhartWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 10, 7:03 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 10, 7:03 AM CDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 703 AM CDT SUN APR 10 2016 .SHORT TERM...(Today) ISSUED AT 314 AM CDT Sun Apr 10 2016 07z/2am surface analysis shows 1028mb high centered over the eastern Great Lakes into the Appalachians, while a warm front is draped from eastern Nebraska to Arkansas. As the high shifts further away from the region, the warm front will gradually lift into central Illinois today, triggering showers and a few thunderstorms. Initial wave of warm advection precip consisting of a mix of sprinkles/sleet passed through the area earlier this evening and is now well to the E/NE. Based on current radar loops and high-res model guidance, it appears dry conditions will persist through at least sunrise before the airmass slowly begins to moisten. Surface dewpoints are only in the teens and lower 20s right now, and this will likely impede significant precip development for several more hours. NAM/HRRR are both insistent that showers will break out between 12z and 15z...then will become more widespread toward midday through the afternoon hours. Have therefore started the day with just slight chance PoPs, then have increased to likely or categorical across the board this afternoon. Forecast soundings remain stable: however, a narrow corridor of elevated instability edges into west-central Illinois by 18z. Have therefore mentioned isolated thunder during the afternoon. Aside from the rain chances, it will be a windy and warmer day. Winds will become southerly and will gust to between 25 and 30 mph at times, helping push highs into the middle to upper 50s. .LONG TERM...(Tonight through Saturday) ISSUED AT 314 AM CDT Sun Apr 10 2016 Cold front will settle southward into central Illinois tonight, bringing widespread rain. Given strong lift associated with approaching short-wave trough swinging through the Upper Midwest and deep-layer moisture flowing northward from the Gulf of Mexico, categorical PoPs are warranted tonight. As has been the case for the past couple of days, models tend to develop the most widespread precip from the I-72 corridor southward into southeast Illinois late tonight into Monday. As the boundary sags southward, rain will continue across the southern KILX CWA through Monday, while locations north of I-72 see an end to the showers. Once the precip ends, rainfall amounts are expected to range from around 0.25 northwest of the Illinois River...to 1.50 to 2.00 along I-70. The front will drop south of the Ohio River Monday night, as Canadian high pressure builds in from the north. Skies will clear and winds will become light as the pressure gradient relaxes, resulting in another cold night across central Illinois. Low temperatures will drop into the upper 20s and lower 30s, likely prompting the need for another round of Freeze Warnings across parts of the area. After that, high pressure will dominate the weather for the remainder of the extended. Temperatures will initially be on the cool side, but as upper heights steadily rise, a marked warming trend will develop by the end of the week. High temperatures will only be in the lower to middle 50s on Tuesday...but will rise to around 70 by Saturday. Models continue to advertise an upper-level blocking pattern developing...that will keep any approaching storm systems at bay until early next week at the earliest. The end result will be a prolonged stretch of warm/dry weather through at least next Sunday. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 700 AM CDT Sun Apr 10 2016 Warm advection and isentropic lift will increase today as a warm front lifts N-NE across Illinois. Showers will likely be occurringat SPI by 13z, with rain overspreading the remaining TAF sites through CMI by 15z. Forecast soundings suggest cigs lowering to MVFR category this afternoon. HRRR and RAP ceiling projections show that KPIA and KBMI will have higher chances of seeing IFR cigs during the afternoon, but all sites could see brief periods of IFR ceilings this afternoon. Prevailing MVFR cigs will continue into the evening hours along with scattered showers and possibly a few thunderstorms, especially from KSPI to KDEC. Rain should eventually come to an end for PIA and BMI before the end of this TAF period, with showers continuing across the southern terminals through 12z/11Apr. The 12z ILX sounding shows LLWS criteria will continue this morning, with 1800Ft winds at 50kts from the SW. Surface winds will increase from the south at 18-22G32KT. As a cold front approaches this evening, look for surface winds to veer into a southwest to west direction with the FROPA, and wind speeds decreasing to 10 to 15 kts. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Shimon
Hazardous weather outlook, Apr 10, 5:31 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 531 AM CDT SUN APR 10 2016 ILZ027>031-036>038-040>057-061-111100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 531 AM CDT SUN APR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING MONDAY NIGHT AND TO AROUND FREEZING TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-111100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 531 AM CDT SUN APR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS. THE WABASH RIVER WILL BE IN FLOOD OR GET TO FLOOD UPSTREAM OF VINCENNES THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS COULD LINGER INTO MONDAY MORNING. TEMPERATURES WILL APPROACH FREEZING MONDAY NIGHT AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SHIMON
Nearby
River Flood Warnings in Illinois, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.